I have been on Belviq for 3 weeks and have actually gained 2 pounds. When I started taking it the first couple days had a headache but now no side affects. I have bad hip and back pain so can not really exercise that's one reason the doctor prescribed it for me. It hasn't helped with my appetite at all. Any info would be appreciated I'm 47, female, 5,4" and weigh 212 by my scale.
Don't watch the scale. Watch the waist.
Keep up the medication. Try water aerobics and light impact exercises.
High protein meals with low fats will help you feel full longer. Its still not easy, especially if you have to do light exercises. See a dietitian to see what you should be eating.
I know this is going to sound crazy, but i found that the more you move the better Belviq works. Days that i was a lazy bone i was hungry and days that I moved more I was less hungry. Even if you can't exercise, don't sit still. If you have any cleaning you been needing to get to and have not, now is the time or do some walking and just stroll. Have you been watching your calorie intake? Try a calorie counting app that helps you to keep track of your food. Found this to be very helpful.
- Belviq Information for Consumers
- Belviq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Belviq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Oct 2018 • 20 answers
Updated 3 May 2014 • 1 answer
Updated 1 Apr 2016 • 1 answer
How long do I have to wait until I lose the weight I gained taking rexulti since I gained 15 pounds?
Updated 13 Aug 2016 • 1 answer
Updated 15 Mar 2018 • 1 answer